Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 16
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Heidarkhani, Shapour Caristi, Giuseppe and Ferrara, Massimiliano 2016. Perturbed Kirchhoff-type Neumann problems in Orlicz–Sobolev spaces. Computers & Mathematics with Applications, Vol. 71, Issue. 10, p. 2008.


    Afrouzi, Ghasem A. Heidarkhani, Shapour and Shokooh, Saeid 2015. Infinitely many solutions for Steklov problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. Complex Variables and Elliptic Equations, Vol. 60, Issue. 11, p. 1505.


    Afrouzi, Ghasem A. Rădulescu, Vicenţiu D. and Shokooh, Saeid 2015. Multiple Solutions of Neumann Problems: An Orlicz–Sobolev Space Setting. Bulletin of the Malaysian Mathematical Sciences Society,


    Allegue, Olfa and Bezzarga, Mounir 2013. Three solutions for a class of quasilinear elliptic systems in Orlicz–Sobolev spaces. Complex Variables and Elliptic Equations, Vol. 58, Issue. 9, p. 1215.


    Chung, N.T. and Toan, H.Q. 2013. On a nonlinear and non-homogeneous problem without (A–R) type condition in Orlicz–Sobolev spaces. Applied Mathematics and Computation, Vol. 219, Issue. 14, p. 7820.


    Papageorgiou, Nikolaos S. and Hu, Shouchuan 2013. Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems. Communications on Pure and Applied Analysis, Vol. 12, Issue. 6, p. 2889.


    Bonanno, Gabriele Molica Bisci, Giovanni and Rădulescu, Vicenţiu 2012. Arbitrarily small weak solutions for a nonlinear eigenvalue problem in Orlicz–Sobolev spaces. Monatshefte für Mathematik, Vol. 165, Issue. 3-4, p. 305.


    Bonanno, Gabriele Molica Bisci, Giovanni and Rădulescu, Vicenţiu D. 2012. Quasilinear elliptic non-homogeneous Dirichlet problems through Orlicz–Sobolev spaces. Nonlinear Analysis: Theory, Methods & Applications, Vol. 75, Issue. 12, p. 4441.


    Cammaroto, F. and Vilasi, L. 2012. Multiple solutions for a nonhomogeneous Dirichlet problem in Orlicz–Sobolev spaces. Applied Mathematics and Computation, Vol. 218, Issue. 23, p. 11518.


    Yang, Liu 2012. Multiplicity of Solutions for Perturbed Nonhomogeneous Neumann Problem through Orlicz-Sobolev Spaces. Abstract and Applied Analysis, Vol. 2012, p. 1.


    Bonanno, Gabriele Molica Bisci, Giovanni and Rădulescu, Vicenţiu 2011. Infinitely many solutions for a class of nonlinear eigenvalue problem in Orlicz–Sobolev spaces. Comptes Rendus Mathematique, Vol. 349, Issue. 5-6, p. 263.


    Bonanno, Gabriele Molica Bisci, Giovanni and Rădulescu, Vicenţiu 2011. Existence of three solutions for a non-homogeneous Neumann problem through Orlicz–Sobolev spaces. Nonlinear Analysis: Theory, Methods & Applications, Vol. 74, Issue. 14, p. 4785.


    Livrea, Roberto and Chinnì, Antonia 2011. Multiple solutions for a Neumann-type differential inclusion problem involving the $p(\cdot)$-Laplacian. Discrete and Continuous Dynamical Systems - Series S, Vol. 5, Issue. 4, p. 753.


    Fragnelli, Genni 2010. Positive periodic solutions for a system of anisotropic parabolic equations. Journal of Mathematical Analysis and Applications, Vol. 367, Issue. 1, p. 204.


    Mihăilescu, Mihai and Rădulescu, Vicenţiu 2010. Concentration phenomena in nonlinear eigenvalue problems with variable exponents and sign-changing potential. Journal d'Analyse Mathématique, Vol. 111, Issue. 1, p. 267.


    Ricceri, Biagio 2010. A note on the Neumann problem. Complex Variables and Elliptic Equations, Vol. 55, Issue. 5-6, p. 593.


    ×
  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 139, Issue 2
  • April 2009, pp. 367-379

Two non-trivial solutions for a non-homogeneous Neumann problem: an Orlicz–Sobolev space setting

  • Alexandru Kristály (a1), Mihai Mihăilescu (a2) and Vicenţiu Rădulescu (a3)
  • DOI: http://dx.doi.org/10.1017/S030821050700025X
  • Published online: 01 March 2009
Abstract

In this paper we study a non-homogeneous Neumann-type problem which involves a nonlinearity satisfying a non-standard growth condition. By using a recent variational principle of Ricceri, we establish the existence of at least two non-trivial solutions in an appropriate Orlicz–Sobolev space.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×